# SDR QXEA200601157

- Difficulty date: April 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD SURFACE OF HORSESHOE FRAME CHAFED BY FWD EDGE OF NACELLE PANEL 412AR.  MAINTENANCE REPAIRED IAW RD 8/4-54-331 AND NDTM PART 6, 51-00-02.
